Need advice! Had Botox and it made my face worse! (photos)

i had botox few weeks ago on crows feet and under corners of eyes and bunnyline. and it made lumpy lines under eye appear when i smile. i never i had it before botox. i asked doctor to add botox to relax the muscle of the lines and he added on nose and sides of nose and some under eyes and upper cheek but it didnt help. Please see the color dots on photo.Which site am i suppose to add to reduce this lines? and how many units per site? and is there any side effect on appearance after?

Doctor Answers 2

Volume loss under the eyes may be more apparent after Botox and can be treated with Restylane

Thank you for your question m222. Botox is a purified protein used to address wrinkles associated with facial expressions such as the crows feet and bunny lines. Many people have volume loss below the eyes, which may not be initially apparent. But after a Botox treatment when the muscles are relaxed it becomes apparent. This is because the muscle below the eye sometimes pulls on the upper cheek to hold it up if there is not enough volume underneath to keep it up by itself. In such cases restoring volume in the tear trough with Restylane may provide improvement. Please follow up with your doctor for specific recommendations. Good luck!

Encino Physician
5.0 out of 5 stars 1 review

Botox for crows feet

I think you will have to wait until the Botox wears off, unfortunately.  Adding more Botox will probably make the situation worse.

Gregory Pistone, MD
Cherry Hill Dermatologist
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.